DocumentCode :
1607477
Title :
A stabilizing control of non linear polynomial systems: an LMI approach
Author :
Ayadi, Héla Belkhiria ; Braiek, Ennaceur Benhadj
Author_Institution :
Lab. d´´Etude et Commande Autom. de Processus, Ecole Polytech de Tunis, Tunisia
Volume :
3
fYear :
2004
Firstpage :
1625
Abstract :
In this paper we present a new approach for the stabilisation of non linear polynomial systems within the framework of linear matrix inequalities (LMI). The major objective is to show how a non linear polynomial state feedback can be formulated to stabilize the polynomial systems using the LMI approach. The proposed result is based on previous results on the global stability of autonomous non linear polynomial systems.
Keywords :
linear matrix inequalities; nonlinear control systems; polynomial matrices; stability; state feedback; LMI; global stability; linear matrix inequalities; nonlinear polynomial systems; stabilizing control; state feedback; Asymptotic stability; Automatic control; Control systems; Control theory; Linear matrix inequalities; Linear systems; Polynomials; Stability analysis; State feedback; Symmetric matrices;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Industrial Technology, 2004. IEEE ICIT '04. 2004 IEEE International Conference on
Print_ISBN :
0-7803-8662-0
Type :
conf
DOI :
10.1109/ICIT.2004.1490811
Filename :
1490811
Link To Document :
بازگشت